# SDR AALA202107123780

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,230 hours, 31,610 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Misinstalled
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THRUST LEVERS WOULD NOT MOVE BEYOND IDLE REVERSE ON LANDING. UPON FURTHER INVESTIGATION FOUND ROD END TO THROTTLE CONTROL UNIT BOLTS TO BE INCORRECTLY INSTALLED AND FOUND THROTTLES TO BE OUT OF RIG. INSTALLED BOLTS CORRECTLY (AALA202107123780) AND RIGGED THROTTLE LEVERS (AALA202107120629) IAW AMM 76-11-19.
